# SDR ABXA9800360

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC FLUID QUANTITY DROPPED TO 0.  REPAIRED HYDRAULIC LINE AT THE AUXILIARY PUMP FILTER, OPS CHECKED GOOD IAW DC9 MM.
